Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Shifted values of the largest prime factor function and its average value in short intervals

Tom 143 / 2016

Jean-Marie De Koninck, Imre Kátai Colloquium Mathematicum 143 (2016), 39-62 MSC: 11K06, 11N37. DOI: 10.4064/cm6474-12-2015 Opublikowany online: 3 December 2015

Streszczenie

We obtain estimates for the average value of the largest prime factor $P(n)$ in short intervals $[x,x+y]$ and of $h(P(n)+1)$, where $h$ is a complex-valued additive function or multiplicative function satisfying certain conditions. Letting $s_q(n)$ stand for the sum of the digits of $n$ in base $q\ge 2$, we show that if $\alpha $ is an irrational number, then the sequence $(\alpha s_q(P(n)))_{n\in \mathbb {N}}$ is uniformly distributed modulo 1.

Autorzy

  • Jean-Marie De KoninckDépartement de mathématiques et de statistique
    UniversitéLaval
    Québec G1V 0A6, Canada
    e-mail
  • Imre KátaiComputer Algebra Department
    Eötvös Loránd University
    Pázmány Péter Sétány I/C
    1117 Budapest, Hungary
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek